RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 4(8), Pages 560–576 (Mi msb2416)  

A mixed boundary value problem for a hyperbolic equation with degenerate principal part

F. T. Baranovskii


Abstract: For a hyperbolic equation with degenerate principal part this paper considers a mixed problem with homogeneous boundary values and modified initial data.
Sufficient conditions for its unique solvability are found.
Bibliography: 8 titles.

Full text: PDF file (1363 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:4, 499–513

Bibliographic databases:

UDC: 517.946
MSC: 35A05, 35L15, 35L20, 35M05
Received: 07.06.1977

Citation: F. T. Baranovskii, “A mixed boundary value problem for a hyperbolic equation with degenerate principal part”, Mat. Sb. (N.S.), 115(157):4(8) (1981), 560–576; Math. USSR-Sb., 43:4 (1982), 499–513

Citation in format AMSBIB
\Bibitem{Bar81}
\by F.~T.~Baranovskii
\paper A~mixed boundary value problem for a~hyperbolic equation with degenerate principal part
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 4(8)
\pages 560--576
\mathnet{http://mi.mathnet.ru/msb2416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629627}
\zmath{https://zbmath.org/?q=an:0497.35055|0475.35065}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 4
\pages 499--513
\crossref{https://doi.org/10.1070/SM1982v043n04ABEH002577}


Linking options:
  • http://mi.mathnet.ru/eng/msb2416
  • http://mi.mathnet.ru/eng/msb/v157/i4/p560

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:130
    Full text:49
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019